New students get 15% off a first order with code WELCOME15 Claim offer

admin 1 min read Nursing

Which action would the nurse take when a pediatric patient receiving an opioid becomes…

Need help with your Dosage Calculations & IV Flow case study or NCLEX preparation? Connect with a verified Nursing expert now.

Which action would the nurse take when a pediatric patient receiving an opioid becomes drowsy and has a respiratory rate of 10 breaths per minute? geoquad Administer the next scheduled opioid dose with food to reduce sedation. geoquad Encourage the child to ambulate to improve resplratory effort. geoquad Document the findings and reassess in 1 hout. geoquad Withhold further opioid doses and notify the prescriber immediately.

Share:
Was this helpful?

Take the next step with this assignment

Every order includes a free originality report, unlimited revisions and 24/7 human support.

  • Subject expert matched to your exact course
  • Original work, written from scratch for you
  • On-time delivery, with free revisions
Purchase This Solution Order a Custom Written Paper

Secure checkout · Confidential service · No reselling

Join the discussion